# SDR AALA202309123124

- Difficulty date: September 8, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 22,463 hours, 2,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST20044346
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAINTENANCE MESSAGE 33-11423 (DOOR 2 LEFT HAND FORWARD SEAT REMOTE WELS CONTROL UNIT BATTERY POWER IS FAILED) AFTER OPERATIONAL CHECK. MAINTENANCE REPLACED WELS BATTERY PER DMC-B787-A-33-51-07-02B-520A.
